MAUDE Adverse Event Report: restor3d, inc. Veritas rTSA; Reverse Shoulder Replacement

restor3d, inc. Veritas rTSA; Reverse Shoulder Replacement
Model Number 3500-140U1; 1506-1001
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/04/2026
Type of Reportable Event Serious Injury

Brand Name
Veritas rTSA
Common Device Name
Reverse Shoulder Replacement
Manufacturer (Section D)
restor3d, inc.
4001 nc hwy 54
ste 3160
durham NC 27709
Manufacturer (Section G)
restor3d, inc.
4001 nc hwy 54
ste 3160
durham NC 27709
Manufacturer Contact
brianna gabbard
4001 nc hwy 54
ste 3160
durham, NC 27709
MDR Report Key50724468
Report Number3014833750-2026-00057
Device Sequence Number8862013
Product Code PHX
UDI-Device Identifier00840097513409
UDI-Public00840097513409
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K243643
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number3500-140U1; 1506-1001
Device Lot NumberA04936; A03411
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown